Skip to main content

Research Repository

Advanced Search

Abstraction and the Rule of Law

Lucy, W.



Lucy, W. (2009). Abstraction and the Rule of Law. Oxford Journal of Legal Studies, 29(3), 481-509.

Journal Article Type Article
Publication Date 2009
Deposit Date Nov 28, 2012
Journal Oxford Journal of Legal Studies
Print ISSN 0143-6503
Electronic ISSN 1464-3820
Publisher Oxford University Press
Peer Reviewed Peer Reviewed
Volume 29
Issue 3
Pages 481-509

You might also like

Downloadable Citations